Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On the identity in a measure algebra


Author: L. J. Lardy
Journal: Proc. Amer. Math. Soc. 19 (1968), 807-810
MSC: Primary 46.80; Secondary 22.00
MathSciNet review: 0227782
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.80, 22.00

Retrieve articles in all journals with MSC: 46.80, 22.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1968-0227782-8
PII: S 0002-9939(1968)0227782-8
Article copyright: © Copyright 1968 American Mathematical Society